American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P42) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Robert Lipshitz and Sucharit Sarkar. A Khovanov stable homotopy type. J. Amer. Math. Soc. 27 (2014) 983-1042.
Abstract, references, and article information
View Article: PDF

[2] Mark Hovey, Brooke Shipley and Jeff Smith. Symmetric spectra. J. Amer. Math. Soc. 13 (2000) 149-208. MR 1695653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Amnon Neeman. The Grothendieck duality theorem via Bousfield's techniques and Brown representability. J. Amer. Math. Soc. 9 (1996) 205-236. MR 1308405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1